Asymptotic behavior for a nematic liquid crystal model with different kinematic transport properties

Hao Wu, Xiang Xu, Chun Liu

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

We study the asymptotic behavior of global classical solutions to hydrodynamical systems modeling the nematic liquid crystal flows under kinematic transports for molecules of different shapes. The coupling system consists of Navier-Stokes equations and kinematic transport equations for the molecular orientations. We prove the convergence of global solutions to single steady states as time tends to infinity as well as estimates on the convergence rate both in 2D for arbitrary regular initial data and in 3D for certain particular cases.

Original languageEnglish (US)
Pages (from-to)319-345
Number of pages27
JournalCalculus of Variations and Partial Differential Equations
Volume45
Issue number3-4
DOIs
StatePublished - Nov 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior for a nematic liquid crystal model with different kinematic transport properties'. Together they form a unique fingerprint.

Cite this